Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Tired, funny heart, tongue tired, anemic, fibroids

My fiancé is having a problem. she feeling tired and her heart feel funny, also she says her tongue feels tired. she went to a dr last week and was told that she is anemic. she was given medication to which she says when she takes she feel like she is dying. late last year the dr found fibroids in her lower abdomen . cause the fibroids be causing her to feel this way? what is your take on the situation?
Asked On : Wed, 2 May 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hi there the reason that your fiance is anemic is that the fibroids are causing too much blood loss . Ad they are the cause of discomfort. Therefore under a proper gynecological consult you must get her examined and after all the proper investigations you must get the required treatment . Surgical or medical
Answered: Tue, 8 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor